MathSciNet Relay Station
MathSciNet bibliographic data
MR1561392 Contributed Item
Mandelbrojt, S.; A class of transcendental numbers. Bull. Amer. Math. Soc. 33 (1927), no. 4, 413–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement